| Catalog Number |
00515048201 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2: foreign - event occurred in japan.Visual examination of the returned product identified device would not power on with the original battery pack but did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.The root cause is attributed to a manufacturing issue exacerbated by a design issue.Able to confirm reported event.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during surgery the device did not work even the motor at all, and the battery pack of this complaint product was getting hot.Investigation found the batteries had leaked electrolyte inside of the pack.There was no patient injury, or delay.Due diligence is complete and there is no additional information available.